Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Noetherian-like rings of E. G. Evans


Authors: William Heinzer and Jack Ohm
Journal: Proc. Amer. Math. Soc. 34 (1972), 73-74
MSC: Primary 13E05
DOI: https://doi.org/10.1090/S0002-9939-1972-0294316-2
MathSciNet review: 0294316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if a commutative ring with identity R is nonnoetherian, then the polynomial ring in one indeterminate over R has an ideal with infinitely many maximal prime divisors (in the sense of Nagata).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05

Retrieve articles in all journals with MSC: 13E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294316-2
Keywords: Noetherian ring, zero-divisor ring, maximal N-prime
Article copyright: © Copyright 1972 American Mathematical Society